Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child accidentally administered with overdose of Taxim, on vitamin supplement, has stomach discomfort. Suggestion?

Hello Doctor, it seems I have given overdose of Taxim to my 11 month daughter having 7.5 Kg (17 pound) weight. I have given 2.5 ml trice i.e. 75 mg per day for 2 days. Today she seems to have stomach discomfort. I have started vitamin suplement 1 ml/day, given just one dose. Please advice shall I continue the Taxim, as the E.Coli problems are now disappeared, for which it was prescribed? Any other anti-oxidant should I try for immediate relief as my kid seems to be in huge discomfort. Tanks for your immediate response.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query,
taxim contains cefixime which is a cephalosporin.
generally no antidote is given for overdose.

1.stop using the drug immediately
2.keep your daughter hydrated
3.look out for any signs of seizures,vomiting
4.continue the vitamins

your baby will have discomfort till the drug is completely out of her system,this may take a while.till then she needs to be monitored.dont worry the symptoms will subside soon.

thank you,
wishing you good health
Answered: Mon, 24 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor